# SDR DXTA2023072491650

- Difficulty date: July 23, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N382QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800245
- Aircraft time: 13,659 hours, 9,096 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Condenser
- Part number: 83237
- Part serial: NSN
- Condition: Dirty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PNEUMATIC DISTRIBUTION: DURING A LONGER FLIGHT, ONCE THE CABIN BECOMES COLD SOAKED, AND THE SUPPLY DUCT TEMPERATURE WARMS UP WE NOTICED A SLIGHT OIL BURNING ODOR COMING FROM THE VENTS. I CHECKED THE VENT SUPPLY TEMPERATURE AND IT WAS ONLY SHOWING ABOUT 140. //SIGNOFF// REMOVED DIRTY CONDENSER BAG (PN: 83237-12) AND INSTALLED A NEW CUSTOMER SUPPLIED CONDENSER BAG (PN:83237-12), REINSTALLED WATER SEPARATOR IN AIRCRAFT AND OPS CHECK GOOD REF CE-680 MM 21-21-03.
